1. K. Baron, W. Jarczyk, On a way of division of segments, Aequationes Math. 34 (1987), 195-205.
2. G. Choquet, J. Deny, Sur l'équation de convolution μ = μ⚹σ, C. R. Acad. Sci. Paris 250 (1960), 799-801.
3. A.H. Clifford, G.B. Preston, The Algebraic Theory of Semigroups, Vol. 1, American Mathematical Society, Providence 1964.
4. W. Jarczyk, On continuous functions which are additive on their graphs, Ber. Math.-Stat. Sektion im Forschungszentrum Graz. 292 (1988).
5. W. Jarczyk, A recurrent method of solving iterative functional equations, Prace Naukowe Uniwersytetu Śląskiego w Katowicach nr 1206, Katowice 1991.
6. W. Jarczyk, Convexity properties of nonnegative solutions of a convolution equation, Grazer Math. Ber. 316 (1992), 71-92.
7. M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities. Cauchy's Equation and Jensen's Inequality, PWN, Uniwersytet Śląski, Warszawa - Kraków - Katowice 1985.
8. K.S. Lau, W.B. Zeng, The convolution equation of Choquet and Deny on semigroups, Studia Math. 97 (1990), 115-135.
9. O. Ore, Linear equations in non-commutative fields, Ann. of Math. 32 (1931), 463-477.
10. B. Ramachandran, K.S. Lau, Functional Equations in Probability Theory, Academic Press, Inc., San Diego 1991.
Google Scholar